American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Domingo Gómez and Jaime Gutierrez. Recovering zeros of polynomials modulo a prime. Math. Comp.
Abstract, references, and article information
View Article: PDF

[2] Kevin G. Hare and Maysum Panju. Some comments on Garsia numbers. Math. Comp. 82 (2013) 1197-1221.
Abstract, references, and article information
View Article: PDF

[3] Hae-Sang Sun. Borel's conjecture and the transcendence of the Iwasawa power series. Proc. Amer. Math. Soc. 138 (2010) 1955-1963. MR 2596029.
Abstract, references, and article information
View Article: PDF

[4] David H. Bailey and Michal\ Misiurewicz. A strong hot spot theorem. Proc. Amer. Math. Soc. 134 (2006) 2495-2501. MR 2213726.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] John M. Holte. Asymptotic prime-power divisibility of binomial, generalized binomial, and multinomial coefficients. Trans. Amer. Math. Soc. 349 (1997) 3837-3873. MR 1389778.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] David W. Boyd. On the beta expansion for Salem numbers of degree 6. Math. Comp. 65 (1996) 861-875. MR 1333306.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] David W. Boyd. On beta expansions for Pisot numbers . Math. Comp. 65 (1996) 841-860. MR 1325863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Peter Borwein and Terry A. Loring. Some questions of Erd\H os and Graham on numbers of the form $\sum g\sb n/2\sp {g\sb n}$ . Math. Comp. 54 (1990) 377-394. MR 990598.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] David H. Bailey. The computation of $\pi$ to $29,360,000$ decimal digits using Borweins' quartically convergent algorithm . Math. Comp. 50 (1988) 283-296. MR 917836.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Vitaly Bergelson and Benjamin Weiss. Translation properties of sets of positive upper density . Proc. Amer. Math. Soc. 94 (1985) 371-376. MR 787875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1